# SDR NWAA08736302

- Difficulty date: February 25, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 79,756 hours, 10,232 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

AFTER TAKE OFF NR 2 MAIN TANK FORWARD PUMP MSG AND LIGHT CAME ON FOLLOWED BY RT UTILITY BUS LIGHT AND MSG.  PERFORMED FUEL PUMP PROCEDURE AS PER COM FIRST AND COMPLIED.  THEN PERFORMED RT UTILITY PROCEDURE AS PER COM AND COORDINATED WITH PURSER.  HER REPORT WAS ACRID ODOR AND FUZZY VISIBILITY BUT NO FIRE WAS VISIBLE.  ODOR WAS REPORTED AT BOTH ENDS OF THE CABIN.  AN EMERGENCY WAS DECLARED AND AN IMMEDIATE UNEVENTFUL LANDING WAS MADE BACK AT NRT.  MX R&R CONTROL UNIT BUS, BOOST FUEL PUMP, LOAD CONTROL UNIT, EPESC ENHANCED PASSENGER ENTERTAINMENT SYSTEM, RELAY R50 AND CB C401, OVEN CONTROLLER AND NEED TO REPLACE 2 OVEN RELAYS AND OVEN.  ALSO INSPECTED OVEN AND COFFEE CONNECTORS, FEEDER LINES AND CONNECTORS, UTILITY POWER, RECIRCULATION FANS, GALLEY ELECTRIC DISTRIBUTION, FORWARD AND AFT CARGO COMPARTMENT CEILING AREAS AND FOUND NO ABNORMALITIES.  EVERYTHING CHECKED FINE.  GALLEY UNIT 1 OVEN CONTAMINATED WITH BURNT FOOD RESIDUE AND EMITTING A STRONG ODOR WHEN HEATED.  OVEN IS TO BE REPLACED.  PULLED AND COLLARED OVEN CB.  ACFT CHECKED GOOD AND WAS RETURNED TO SERVICE.
